# SDR AALA20140123009

- Difficulty date: January 23, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 6,442 hours, 2,498 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED LG WOULD NOT RETRACT.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROXIMITY SENSOR ELECTRONICS UNIT.  SYS GND CHECKED NORMAL OPERATION CLOSED.
